# SDR DALA2019100315668

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FASTENERS COUNTERSINK NR 1 TO 10 ON THE LT WING UPPER SKIN AND LT ENGINE DRAG FITTING. CORROSION ON FASTENERS COUNTERSINK REPAIRED IAW ETI-57-19-102 REV 15, & ER/A 581720-14AD, SECTION I, PERMANENT REPAIR, REV. ORIG.
